# SDR QXEA0001648

- Difficulty date: May 23, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 30,528 hours, 37,236 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- RIGHT HAND WING TO FUSELAGE LOWER SIDE OF WING AT STATION 1700, FUSELAGE STATION 11783 AND STRINGER TIE CAP IS CRACKED.  REPAIRED IAW FOKKER SRM 53-52-04 PAGE 8 FIGURE 365, 51-31-01 AND 51-30-2.
